MathSciNet Relay Station
MathSciNet bibliographic data
MR240492 (39 #1839) 39.31
Daróczy, Z.; Losonczi, L. Über die Erweiterung der auf einer Punktmenge additiven Funktionen. (German) Publ. Math. Debrecen 14 1967 239–245.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement